# SDR VNAA20231126011

- Difficulty date: October 16, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK.  CRACK IN CANISTER WELDED NO.3 IN, STA. WS148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.--
